IJPAM: Volume 105, No. 4 (2015)
FOR AUTONOMOUS DIFFERENTIAL EQUATIONS
Department of Differential Equations
Faculty of Applied Mathematics and Informatics
Technical University of Sofia
1756 Sofia, 8 Kl. Ohridski Blvd, BULGARIA
Abstract. A function of reachability is investigated for a wide class of autonomous systems of differential equations and relatively wide class reachable sets. The sufficient conditions for differentiability of the function are found.
Received: September 28, 2015
AMS Subject Classification: 34A34
Key Words and Phrases: autonomous differential equations, function of reachability, differentiability
Download paper from here.
DOI: 10.12732/ijpam.v105i4.16 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 763 - 773